# SDR AALA201707269032

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,987 hours, 7,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SURFACE CORROSION AROUND ALL FOUR FASTNER STUDS FOR RIGHT AFT DOOR GIRT BAR ATTACHMENT.  REPAIRED GIRT BAR ATTACHMENT AREA IAW SRM 53-11-14-283-005.
